# SDR ASOA20160802040R

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 38,606 hours, 29,955 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203579
- Condition: False Activation
- Location: Lavatory
- Part time: 29,752 hours, 23,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LAVATORY SMOKE EICAS MESSAGE AFTER TAKEOFF WITH NO SMOKE INDICATION.   MX R & R LAVATORY SMOKE DETECTOR AND CONNECTOR AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
